# SDR SI3R98007

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Aircraft: N766UA
- Make and model: Boeing 777222
- System (JASC): 2140 · Heating System
- Part: Heat Exchanger
- Part number: 8102082
- Condition: Failed
- Location: Duct
- Part time: 9,861 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HEAT EXCHANGER WAS RECEIVED WITH THE PRIMARY INLET DUCT CRACKED THE FULL LENGTH AND PEALED BACK.
